# SDR 2016FA0000082

- Difficulty date: February 5, 2016
- Submitted: February 12, 2016
- Operation: General aviation
- Aircraft: N606CC
- Make and model: Cubcft CC11100
- Aircraft serial: CC1100039
- Engine: Cont O200A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magnet
- Part number: 1052947
- Condition: Defective
- Location: Magneto
- Part time: 235 hours
- Component: Magneto, Cont
- Component part number: 105005141
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED DEFECTIVE RT MAGNET, OWNER REPORTED DEAD MAG ON RUN UP.  REMOVED COVER, BREAKING FACTORY TORQUE SEAL.  APRON INSPECTION FOUND THE ROTATING MAGNET CRACKED AND THAT THE SHAFT HAD SLIPPED ON THE SHAFT 6 TEETH FROM ALINEMENT WITH KEY WAY.
